Alert archive / North Dakota / Wind Advisories in 2025

Wind Advisory 16, NWS Bismarck, ND

June 7, 202532 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jun 7, 2025, 7:49 PM MDT for 32 counties in North Dakota. It took effect at Jun 8, 2025, 2:00 AM MDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2025, 7:49 PM MDT (01:49 UTC)
In effect from
Jun 8, 2025, 2:00 AM MDT
Expired
Jun 8, 2025, 7:00 PM MDT
In force
17 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

926 
WWUS73 KBIS 080149
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
849 PM CDT Sat Jun 7 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081200-
/O.NEW.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Elgin, Dunseith, Stanley, Medora, Center,
Gackle, Sherwood, Halliday, Parshall, Dickinson, Towner,
Glenburn, Washburn, Napoleon, Columbus, Mcclusky, Goodrich, Kulm,
Fessenden, Oakes, New Leipzig, Underwood, Wilton, Killdeer,
Rolla, Powers Lake, Watford City, Crosby, Drake, Hettinger, Fort
Yates, Turtle Lake, Portal, Ashley, Lignite, Minot, Rugby, New
England, Carson, Lamoure, Beach, Wishek, Bismarck, Tappen, Solen,
Jamestown, Velva, Edgeley, Beulah, Mott, Garrison, Harvey, Shell
Valley, Bottineau, Selfridge, Ellendale, Rolette, Strasburg, St.
John, Hazen, Linton, New Town, Mohall, Bowbells, Williston,
Marmarth, Bowman, Carrington, Steele, and Mandan
849 PM CDT Sat Jun 7 2025 /749 PM MDT Sat Jun 7 2025/

...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 8 PM CDT /7 
PM MDT/ SUNDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...All of western through central North Dakota including the 
  James River Valley.

* WHEN...From 7 AM CDT /6 AM MDT/ to 8 PM CDT /7 PM MDT/ Sunday.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Telken
5 follow-up statements
706 
WWUS73 KBIS 080755
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
255 AM CDT Sun Jun 8 2025

NDZ001>005-009>013-021>023-025-081800-
/O.EXT.KBIS.WI.Y.0016.250608T0800Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McLean-Sheridan-Wells-Foster-
Including the cities of Minot, Mcclusky, Harvey, Rolette, Powers
Lake, Glenburn, Goodrich, Dunseith, Garrison, Shell Valley,
Rolla, Bottineau, Towner, Bowbells, Crosby, Williston, Drake,
Underwood, Washburn, St. John, Wilton, Fessenden, Carrington,
Lignite, Rugby, New Town, Parshall, Sherwood, Mohall, Turtle
Lake, Velva, Columbus, Stanley, and Portal
255 AM CDT Sun Jun 8 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ017>020-031>037-040>048-050-051-081800-
/O.CON.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Killdeer, Selfridge, Medora, Linton,
Bismarck, Solen, Steele, Watford City, Mandan, Bowman, Wishek,
Oakes, Halliday, Center, Hettinger, Napoleon, Beach, Kulm, New
Leipzig, Jamestown, Gackle, Elgin, New England, Ashley, Lamoure,
Fort Yates, Beulah, Dickinson, Edgeley, Mott, Tappen, Marmarth,
Carson, Ellendale, Strasburg, and Hazen
255 AM CDT Sun Jun 8 2025 /155 AM MDT Sun Jun 8 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS 
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected.

* WHERE...Much of western through central North Dakota including the 
  James River Valley.

* WHEN...From 7 AM CDT /6 AM MDT/ this morning to 8 PM CDT /7 PM 
  MDT/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Anglin
880 
WWUS73 KBIS 081154
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
654 AM CDT Sun Jun 8 2025

NDZ001>005-009>013-021>023-025-082100-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McLean-Sheridan-Wells-Foster-
Including the cities of Minot, Mcclusky, Harvey, Rolette, Powers
Lake, Glenburn, Goodrich, Dunseith, Garrison, Shell Valley,
Rolla, Bottineau, Towner, Bowbells, Crosby, Williston, Drake,
Underwood, Washburn, St. John, Wilton, Fessenden, Carrington,
Lignite, Rugby, New Town, Parshall, Sherwood, Mohall, Turtle
Lake, Velva, Columbus, Stanley, and Portal
654 AM CDT Sun Jun 8 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ017>020-031>037-040>048-050-051-082100-
/O.CON.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/
McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Killdeer, Selfridge, Medora, Linton,
Bismarck, Solen, Steele, Watford City, Mandan, Bowman, Wishek,
Oakes, Halliday, Center, Hettinger, Napoleon, Beach, Kulm, New
Leipzig, Jamestown, Gackle, Elgin, New England, Ashley, Lamoure,
Fort Yates, Beulah, Dickinson, Edgeley, Mott, Tappen, Marmarth,
Carson, Ellendale, Strasburg, and Hazen
654 AM CDT Sun Jun 8 2025 /554 AM MDT Sun Jun 8 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS 
EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 55 mph expected.

* WHERE...Much of western through central North Dakota including the 
  James River Valley.

* WHEN...Until 8 PM CDT /7 PM MDT/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Anglin
706 
WWUS73 KBIS 081534
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1034 AM CDT Sun Jun 8 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-082345-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Parshall, Halliday, Bowman, Watford City,
New Town, Wishek, Columbus, Williston, Beach, Wilton, Steele,
Beulah, Selfridge, Medora, Rolette, St. John, Oakes, Marmarth,
Glenburn, Sherwood, Stanley, Bottineau, Killdeer, Underwood,
Mott, Elgin, Linton, Gackle, Lignite, Goodrich, Carrington,
Mandan, Tappen, Fort Yates, Hazen, Velva, Crosby, Portal, Shell
Valley, Towner, Rugby, Carson, New England, New Leipzig, Center,
Strasburg, Edgeley, Hettinger, Drake, Washburn, Fessenden,
Dickinson, Rolla, Kulm, Minot, Ellendale, Bismarck, Bowbells,
Lamoure, Harvey, Dunseith, Mohall, Solen, Garrison, Jamestown,
Powers Lake, Turtle Lake, Ashley, Mcclusky, and Napoleon
1034 AM CDT Sun Jun 8 2025 /934 AM MDT Sun Jun 8 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS 
EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 55 mph.

* WHERE...All of western and central North Dakota.

* WHEN...Until 8 PM CDT /7 PM MDT/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Heinert
868 
WWUS73 KBIS 082307
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
607 PM CDT Sun Jun 8 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090100-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Minot, Lamoure, Medora, Killdeer,
Dunseith, Portal, St. John, New Town, Watford City, Drake,
Napoleon, New England, Towner, Gackle, Hettinger, Williston,
Linton, Shell Valley, Lignite, Kulm, Ashley, Fort Yates, Beulah,
Bismarck, Garrison, Marmarth, Powers Lake, Bowman, Wishek,
Selfridge, Goodrich, Steele, Bottineau, Underwood, Fessenden,
Rugby, Edgeley, New Leipzig, Rolette, Oakes, Center, Washburn,
Mohall, Beach, Hazen, Rolla, Wilton, Sherwood, Tappen, Harvey,
Parshall, Crosby, Stanley, Carrington, Glenburn, Jamestown,
Turtle Lake, Bowbells, Mott, Solen, Halliday, Strasburg,
Ellendale, Mandan, Dickinson, Mcclusky, Elgin, Columbus, Carson,
and Velva
607 PM CDT Sun Jun 8 2025 /507 PM MDT Sun Jun 8 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS 
EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 55 mph.

* WHERE...All of western and central North Dakota.

* WHEN...Until 8 PM CDT /7 PM MDT/ this evening.

* IMPACTS...Things left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Hamilton
129 
WWUS73 KBIS 090101
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
801 PM CDT Sun Jun 8 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090215-
/O.EXP.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Minot, Lamoure, Medora, Killdeer,
Dunseith, Portal, St. John, New Town, Watford City, Drake,
Napoleon, New England, Towner, Gackle, Hettinger, Williston,
Linton, Shell Valley, Lignite, Kulm, Ashley, Fort Yates, Beulah,
Bismarck, Garrison, Marmarth, Powers Lake, Bowman, Wishek,
Selfridge, Goodrich, Steele, Bottineau, Underwood, Fessenden,
Rugby, Edgeley, New Leipzig, Rolette, Oakes, Center, Washburn,
Mohall, Beach, Hazen, Rolla, Wilton, Sherwood, Tappen, Harvey,
Parshall, Crosby, Stanley, Carrington, Glenburn, Jamestown,
Turtle Lake, Bowbells, Mott, Solen, Halliday, Strasburg,
Ellendale, Mandan, Dickinson, Mcclusky, Elgin, Columbus, Carson,
and Velva
801 PM CDT Sun Jun 8 2025 /701 PM MDT Sun Jun 8 2025/

...WIND ADVISORY HAS EXPIRED...

Winds have dropped below advisory criteria, and will continue to 
diminish through the evening.

$$

Hamilton

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 7, 6:08 PM MDT, 1 hour 41 minutes earlier. Its key messages:

  • Breezy to windy tonight, very windy Sunday, and breezy Monday.
  • Areas of smoke mainly for the western half of North Dakota through tonight.
  • Showers likely north and east Sunday afternoon through Sunday evening, with a few thunderstorms possible mainly southeast.
Area forecast discussion, Jun 7, 6:08 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
708 PM CDT Sat Jun 7 2025

.KEY MESSAGES...

- Breezy to windy tonight, very windy Sunday, and breezy Monday.

- Areas of smoke mainly for the western half of North Dakota
  through tonight.

- Showers likely north and east Sunday afternoon through Sunday
  evening, with a few thunderstorms possible mainly southeast.

&&

.UPDATE...
Issued at 708 PM CDT Sat Jun 7 2025

Showers and thunderstorms have generally exited the forecast
area. However, isolated returns are entering parts of western
North Dakota. These are likely producing mostly virga, though
brief light rain may reach the surface along with enhanced
winds (on top of already windy conditions). Otherwise,
visibility has begun to decrease from near-surface smoke in
western and far north central parts of the state. This round of
near-surface smoke should end from north to south through the
night tonight.

&&

.DISCUSSION...
Issued at 320 PM CDT Sat Jun 7 2025

Currently, mid level trough/low over far south central Canada,
driving a sfc cold front southeast across the local region, now
orientated from south central ND northeast into the Turtle
Mountain region. The cold FROPA will be the focus for a period
of gusty northwest winds with the initial pressure surge, along
with shower and thunderstorm development as it continues east,
some strong to severe south central and over eastern areas of
the state. As models/CAMs advertised, we're starting to see some
updraft development along the front as sfc based and MUCAPE has
increased. Expect further development/increase in coverage as
mid/upper level energy increases ahead of the S/WV/mid level
low.

Combination of decent CAPE (around 1000 J/KG of MU/mixed layer
CAPE), marginal 0-6km shear (20-35kts), and forcing ahead of
the mid level wave will contribute to a few stronger updrafts,
as noted with UH Plots and SREF prob severe %. As mentioned
before, mean winds are perpendicular to the front, so discrete
updrafts are anticipated initially, with a few severe storms
possible between the Missouri River in south central ND and
east across the James River valley now through early this
evening. Hodographs are mainly straight as well, leading to
more support for large hail to be the main threat with any
stronger storm initially.

Secondary line of weaker convection may develop post-frontal,
which has better shear but much less CAPE. Some higher wind may
be possible if a secondary line can form. SPC maintains a
Marginal Risk for much of south central and eastern North Dakota
through this evening, which for us will be through early
evening associated with the front and peak heating. We will
continue to monitor for storms over the next several hours.

As the mid/upper low/trough continues south-southeast into the
Northern Plains, wrap around moisture will likely contribute to
some showers across the north tonight. Breezy northwest winds
may also be found tonight, with lows in the 40s to near 50
degrees. Some smoke may also return at the surface behind this
front tonight, especially in the north and west, though models
are not in sync.

Cutoff low behind the front lingers across the area on Sunday,
and will likely result in scattered showers (perhaps an isold
storm), but moreso colder temperatures and strong northwest
winds. Looking at BUFKIT soundings, there appears a threat we
may see advisory level winds during the day Sunday, so headlines
are possible. Will hold off for now until we get through this
initial wind surge. Smoke returns/lingers at least aloft during
the day Sunday, and perhaps mix down to the surface Sunday
night into Monday. Showers and breezy northwest wind linger
across the east Sunday night into Monday, with low temperatures
in the 40s. Breezy winds shift to the east as do the chances for
showers for the remainder of Monday. Temperatures will remain
cool in the eastern half of the state, yet may warm to near
normal for the west. With the lingering northerly wind could
also bring the possibility of smoke returning to the state on
Monday. Dry conditions with diminishing winds can then be
expected for Monday night, with lows in the mid 40s to mid 50s.

Brief upper level ridging with a surface low developing will
bring mainly dry conditions during the day Tuesday. Temperatures
look to warm with highs returning into the 80s for many areas.
This developing low may bring some unsettled weather Tuesday
night, with NBM placing some chances for showers and
thunderstorms. Mid to late next week, clusters indicating the
ridge flattens and opens the door for multiple upper level waves
in west to southwest flow. At the surface, a low pressure system
in the plains could return higher amounts of moisture from the
Gulf. The overall result could be more active weather with near
normal temperatures. NBM currently has chances for showers and
thunderstorms nearly each day mid to late next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 708 PM CDT Sat Jun 7 2025

Gusty westerly to northwesterly winds continue across much of
the state. They should diminish some this evening, especially in
the south, but are expected to crank back up on Sunday with
sustained northwesterly winds of around 30 kts with gusts up to
45 kts. Near-surface smoke has been starting to enter western
and far north central ND. Most visibility observations are in
excess of 5 SM. However, there are a few observations, including
KDIK, which are reporting visibility of 3 to 5 SM. Smoke should
clear from north to south tonight. Rain showers, perhaps with a
few thunderstorms in the southeast, are expected Sunday
afternoon mainly for the eastern half of the state.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Telken
DISCUSSION...NH
AVIATION...Telken
Hazardous weather outlook, Jun 7, 5:08 PM MDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
608 PM CDT Sat Jun 7 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-082315-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
608 PM CDT Sat Jun 7 2025 /508 PM MDT Sat Jun 7 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong northwest winds are possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.
Please call in any damaging wind or large hail reports to
701-250-4224.

Telken

In the hours before

Special weather statement, Jun 7, 2:43 PM MDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Bismarck ND
343 PM CDT Sat Jun 7 2025

NDZ046-047-050-072115-
Logan ND-McIntosh ND-Emmons ND-
343 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LOGAN...WESTERN
MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES THROUGH 415 PM CDT...

At 342 PM CDT, Doppler radar was tracking a strong thunderstorm near
Linton, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Linton, Strasburg, and Hague.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4611 10035 4629 10036 4635 9975 4598 9977
TIME...MOT...LOC 2042Z 268DEG 30KT 4622 10026

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HEINERT
Special weather statement, Jun 7, 3:00 PM MDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Bismarck ND
400 PM CDT Sat Jun 7 2025

NDZ037-072115-
Stutsman ND-
400 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL STUTSMAN COUNTY
THROUGH 415 PM CDT...

At 400 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spiritwood Lake, or 16 miles northeast of Jamestown, moving northeast
at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Spiritwood Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4700 9855 4715 9866 4724 9847 4702 9847
TIME...MOT...LOC 2100Z 239DEG 27KT 4712 9853

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

HEINERT
Special weather statement, Jun 7, 3:03 PM MDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Bismarck ND
403 PM CDT Sat Jun 7 2025

NDZ037-072130-
Stutsman ND-
403 PM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN STUTSMAN COUNTY
THROUGH 430 PM CDT...

At 402 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spiritwood Lake to 10 miles west of
Montpelier. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jamestown, Ypsilanti, Spiritwood Lake, Montpelier, Spiritwood,
Sydney, and Millarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4663 9869 4663 9887 4717 9856 4721 9847
      4698 9847 4698 9844 4668 9844
TIME...MOT...LOC 2102Z 241DEG 20KT 4713 9855 4668 9880

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

HEINERT
Local storm report, Jun 7, 3:17 PM MDT, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
417 PM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Hail             Spiritwood Lake         47.08N 98.57W
06/07/2025  M0.88 Inch       Stutsman           ND   Trained Spotter

            Mostly small hail but a few hail stones to
            the size of a nickel.

&&
Special weather statement, Jun 7, 3:23 PM MDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
423 PM CDT Sat Jun 7 2025

NDZ037-048-051-072200-
La Moure ND-Dickey ND-Stutsman ND-
423 PM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT LAMOURE...NORTHWESTERN DICKEY AND
SOUTHEASTERN STUTSMAN COUNTIES THROUGH 500 PM CDT...

At 422 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dazey to 7 miles south of Kulm. Movement was
east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Lamoure, Edgeley, Kulm, Marion, Ypsilanti, La Moure, Adrian,
Montpelier, Spiritwood, Fullerton, Dickey, Merricourt City, La Moure
City, Grand Rapids, Monango, Berlin, Merricourt, and Nortonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4610 9835 4611 9900 4623 9900 4698 9847
      4698 9844 4663 9844 4663 9804
TIME...MOT...LOC 2122Z 267DEG 26KT 4719 9823 4619 9896

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

HEINERT
Special weather statement, Jun 7, 3:59 PM MDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Bismarck ND
459 PM CDT Sat Jun 7 2025

NDZ048-051-072230-
La Moure ND-Dickey ND-
459 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAMOURE AND
NORTHEASTERN DICKEY COUNTIES THROUGH 530 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Edgeley, or 19 miles north of Ellendale, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fullerton, Merricourt City, Monango, and Merricourt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4619 9877 4638 9869 4632 9812 4601 9828
TIME...MOT...LOC 2159Z 289DEG 21KT 4628 9863

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

HEINERT

Nearby

Wind Advisories in North Dakota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.